Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 14, 2008, 3:49 PM CDT for Grant County, Wisconsin. It was in force for 56 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 3:49 PM CDT (20:49 UTC)
- Expired
- Jun 14, 2008, 4:45 PM CDT
- In force
- 56 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Grant County, WI
The radar
The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:58 PM CDT | HAIL 0.5 | North Andover, WI | |
| Jun 14, 3:59 PM CDT | HAIL 1 | North Andover, WI | |
| Jun 14, 4:07 PM CDT | HAIL 0.5 | 1 W Lancaster, WI | |
| Jun 14, 4:10 PM CDT | HAIL 1 | 1 Ne Lancaster, WI | PUBLIC REPORTS ONE INCH SIZE HAIL ONE MILE NORTHEAST OF LANCASTER. |
| Jun 14, 4:10 PM CDT | HAIL 1.75 | Lancaster, WI | EMERGENCY MANAGER REPORTS GOLF BALL SIZE HAIL IN LANCASTER. |
| Jun 14, 4:11 PM CDT | HAIL 0.75 | Lancaster, WI | TRAINED SPOTTER REPORTS PENNY SIZE HAIL IN DOWNTOWN LANCASTER. |
| Jun 14, 4:13 PM CDT | TSTM WND GST 50 | Glen Haven, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:14 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 142049
SVRARX
WIC043-142145-
/O.NEW.KARX.SV.W.0073.080614T2049Z-080614T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
349 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 445 PM CDT
* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR NELSON DEWEY STATE PARK...OR NEAR
GUTTENBERG...MOVING EAST AT 37 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BEETOWN AROUND 355 PM...
PORTERS BRIDGE AND BURTON AROUND 400 PM...
HURRICANE AROUND 405 PM...
LANCASTER AND POTOSI AROUND 410 PM...
LANCASTER MUNICIPAL AIRPORT AND ROCKVILLE AROUND 415 PM...
ELLENBORO AROUND 420 PM...
CORNELIA AND ANNATON AROUND 425 PM...
PLATTEVILLE AND UNION AROUND 430 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
LAT...LON 4271 9099 4274 9105 4280 9109 4286 9109
4293 9043 4269 9042 4268 9044 4268 9092
TIME...MOT...LOC 2049Z 267DEG 32KT 4277 9099
$$
RRS3 follow-up statements
000
WWUS53 KARX 142104
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
403 PM CDT SAT JUN 14 2008
WIC043-142145-
/O.CON.KARX.SV.W.0073.000000T0000Z-080614T2145Z/
GRANT WI-
403 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL GRANT COUNTY...
AT 402 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR PORTERS BRIDGE...OR 6 MILES SOUTHWEST OF
LANCASTER...MOVING EAST AT 43 MPH. ONE INCH DIAMETER HAIL WAS
REPORTED NEAR NORTH ANDOVER AT 359 PM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LANCASTER AND LANCASTER MUNICIPAL AIRPORT AROUND 410 PM...
ELLENBORO AND CORNELIA AROUND 415 PM...
UNION AND ANNATON AROUND 420 PM...
PLATTEVILLE AND ARTHUR AROUND 425 PM...
LIVINGSTON AROUND 430 PM...
LAT...LON 4271 9099 4274 9105 4280 9109 4286 9109
4293 9043 4269 9042 4268 9044 4268 9092
TIME...MOT...LOC 2103Z 256DEG 38KT 4281 9079
$$
RRS000
WWUS53 KARX 142114
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
414 PM CDT SAT JUN 14 2008
WIC043-142145-
/O.CON.KARX.SV.W.0073.000000T0000Z-080614T2145Z/
GRANT WI-
414 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL GRANT COUNTY...
AT 410 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL AND 50 TO 60 MPH WINDS. THIS
STORM WAS LOCATED NEAR LANCASTER...MOVING EAST AT 44 MPH. OTHER
STORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZED HAIL WERE LOCATED
WEST OF NORTH ANDOVER AND BETWEEN BURTON AND BEETOWN.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PLATTEVILLE AND UNION AROUND 420 PM...
ARTHUR AND PLATTEVILLE AIRPORT AROUND 425 PM...
LIVINGSTON AROUND 430 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4271 9099 4274 9105 4280 9109 4286 9109
4293 9043 4269 9042 4268 9044 4268 9092
TIME...MOT...LOC 2113Z 256DEG 38KT 4283 9065
$$
RRS000
WWUS53 KARX 142129
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
430 PM CDT SAT JUN 14 2008
WIC043-142145-
/O.CON.KARX.SV.W.0073.000000T0000Z-080614T2145Z/
GRANT WI-
430 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL GRANT COUNTY...
AT 423 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCED GOLF BALL SIZE HAIL NEAR LANCASTER AT 410 PM. THIS STORM
WAS NOW LOCATED NEAR UNION...OR 8 MILES NORTH OF PLATTEVILLE...
MOVING EAST AT 44 MPH. OTHER STRONG STORMS CAPABLE OF PRODUCING
PENNY TO NICKEL SIZED HAIL WERE LOCATED NEAR ELLENBORO AND PORTERS
BRIDGE.
LAT...LON 4277 9093 4287 9098 4287 9097 4293 9043
4269 9042 4268 9044 4268 9085
TIME...MOT...LOC 2128Z 256DEG 38KT 4287 9044
$$
RRSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:48 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 14, 3:48 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 348 PM CDT SAT JUN 14 2008 .SHORT TERM...THROUGH TUESDAY FORECAST FOCUS IS ON CONVECTIVE CHANCES TONIGHT AND INTO SUNDAY... AND AGAIN LATE TUESDAY. 19Z SURFACE ANALYSIS SHOWS HIGH PRESSURE OVER THE OZARKS AND OHIO VALLEY REGION BACK INTO THE HIGH PLAINS. LOW PRESSURE WAS LOCATED OVER ND AND ALSO THE WESTERN GREAT LAKES. WEAK FRONTAL BOUNDARIES WERE WORKING WITH SOUTHERLY FLOW FROM THE PLAINS TO GENERATE BATCHES OF CONVECTION TO THE SOUTH AND ACROSS THE DAKOTAS. FIRST...CONVECTION INTO THE FAR SOUTHERN COUNTIES OF THE FORECAST AREA. EXPECT THIS TO PERSIST INTO THE EVENING UNDER MAIN CAPE AXIS AND NEAREST THE MOISTURE FEED. OTHER CONVECTION ACROSS THE DAKOTAS EXPECTED TO MOVE AND/OR DEVELOP EAST/SOUTHEAST TOWARD THE AREA AS SHORT WAVE ENERGY MOVES ACROSS THE REGION ON THE SOUTH SIDE OF THE MAIN UPPER LOW CORE NEAR HUDSON BAY. MOISTURE REMAINS A LIMITING FACTOR FOR WIDESPREAD DEVELOPMENT...BUT ENOUGH SUPPORT TO MAINTAIN AND EXPAND THE 50 POP. NAM MOST ROBUST WITH QPF IN OUR REGION...WITH SOME SUPPORT FROM EASTARW4 AND EASTNMM5. OVERALL...WIDESPREAD RAIN AMOUNTS NOT EXPECTED TO BE HEAVY...BUT THERE REMAINS THE POSSIBILITY FOR ISOLATED HIGHER AMOUNTS...PERHAPS UP TO AN INCH IN SOME SPOTS. SOME POTENTIAL FOR SEVERE STORMS WITH COOL POOL FOR HAIL DEVELOPMENT...AND DRY LOWER LAYER ASSISTING WITH WIND POTENTIAL. CONVECTIVE ACTIVITY LOOKS TO CONTINUE ACROSS THE AREA INTO SUNDAY. MUCH OF THE AREA WILL HAVE AT LEAST A CHANCE FOR RAIN SUNDAY MORNING...WITH THE RAIN CHANCES BY AFTERNOON CONFINED TO THE SOUTHEAST PART OF THE FORECAST AREA...AS WELL AS NORTH CENTRAL WISCONSIN WHERE CYCLONIC FLOW AROUND THE MAIN UPPER LOW...COMBINED WITH THE COLD POOL MAY GENERATE INSTABILITY SHOWERS AND THUNDERSTORMS. THIS ACTION WILL LIKELY CONTINUE INTO SUNDAY NIGHT BEFORE DIMINISHING. DOES NOT APPEAR TO BE ENOUGH SUPPORT FOR ANY SEVERE WEATHER. HIGH PRESSURE BUILDS IN FOR MONDAY...PROVIDING DRY SKIES AND COOL TEMPERATURES. SOME QUESTION THEN ON POTENTIAL FOR SHOWERS AND THUNDERSTORMS ON TUESDAY. MODELS SUPPORT A WEAK SHORT WAVE TROUGH MOVING ACROSS THE AREA IN THE NORTHWEST FLOW...PROVIDING A CHANCE FOR SHOWERS AND THUNDERSTORMS. MOISTURE LIMITED ONCE AGAIN...AND MODELS A BIT AT ODDS ON THIS. BUT APPEARS TO BE ENOUGH FORCING AND SUPPORT FOR AT LEAST A CHANCE LATE TUESDAY INTO TUESDAY NIGHT. TEMPERATURES LOOKING COOL FOR MID-JUNE...ESPECIALLY MONDAY. .LONG TERM...TUESDAY NIGHT THROUGH NEXT SATURDAY MEDIUM RANGE MODELS STILL SUPPORTIVE OF A SOMEWHAT PROLONGED PERIOD OF DRY WEATHER. PATTERN REMAINS BLOCKY...WITH MEAN TROUGHS OVER BOTH COASTS...AND A RIDGE OVER CENTRAL NORTH AMERICA. THIS PLACES OUR REGION IN A COOL AND DRY NORTHWEST FLOW ALOFT...WITH THE MAIN FLOW OF SHORT WAVE TROUGHS DROPPING INTO THE GREAT LAKES...TOO FAR EAST FOR MUCH ACTION. COOL TEMPERATURES LOOK TO PREVAIL THROUGH THE WEEK. && .AVIATION... GENERAL VFR CONDITIONS EXPECTED AT KRST/KLSE TONIGHT/SUN...HOWEVER A CHANCE SHRA/TSRA WILL SPREAD ACROSS THE AREA MAINLY LATER TONIGHT/ EARLY SUN MORNING. A SERIES OF SHORTWAVES WILL SLIDE SOUTHEAST ACROSS THE AREA TONIGHT AND EARLY SUNDAY. THE BULK OF THE MOISTURE RETURN AND INCREASE OF INSTABILITY AHEAD OF THESE FEATURES...AND HIGHER SHRA/TSRA CHANCES...LOOK TO REMAIN SOUTH OF THE TAF SITES THRU THIS EVENING...ACROSS NORTHEAST IA/SOUTHWEST WI THRU. AS ONE STRONGER SHORTWAVE HEADS TOWARD THE AREA LATER TONIGHT/SUN MORNING SOME OF THE MOISTURE/INSTABILITY...ALONG WITH THE CHANCES OF SHRA/TSRA... ARE PULLED NORTH OVER THE TAF SITES. CARRIED SCT VFR CB LAYER MUCH OF TONIGHT INTO SUN MORNING DUE SCT TSRA EXPECTED IN THE AREA. ADDED VCSH FOR LATE TONIGHT/EARLY SUN MORNING FOR NOW WITH SCT COVERAGE OF SHRA/TSRA EXPECTED. LATER SHIFTS SHOULD BE ABLE TO DETAIL THIS INTO A SHORT PERIOD OF BKN CB AND PERHAPS TSRA ONCE TIMING/EVOLUTION OF THE MOISTURE/ SHORTWAVES BECOME CLEARER. IMPROVING VFR CONDITIONS FOR LATER SUN MORNING/AFTERNOON AS NORTHWEST WINDS/SUBSIDENCE SCOUR MOISTURE OUT OF THE AREA. && .HYDROLOGY... RIVERS CONTINUE TO FALL OVER THE FORECAST AREA. STILL SOME AREAS OF HIGH WATER...WITH A FEW WARNINGS STILL ONGOING. ANY NEW RAINFALL WILL BE OF CONCERN...BUT OVERALL NOT FEELING THAT THERE WILL BE A WIDESPREAD THREAT FOR HEAVY RAINFALL...WITH STORMS EXPECTED TO MOVE THROUGH SOMEWHAT QUICKLY. THUS WILL HOLD OFF ON ANY WATCH OR OUTLOOK AT THIS POINT. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM/HYDRO...MW AVIATION...RRS
Hazardous weather outlook, Jun 14, 5:35 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 535 AM CDT SAT JUN 14 2008 MNZ079-WIZ017-029-032>034-151000- BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU-WABASHA- 535 AM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF SOUTHEAST MINNESOTA...AND WESTERN INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE NORTHERN PLAINS INTO THE REGION BY LATER THIS AFTERNOON FOR A CHANCE OF THUNDERSTORMS. THERE MAY BE ENOUGH INSTABILITY AND WIND SHEAR THROUGH THE ATMOSPHERE TO PRODUCE A FEW SEVERE STORMS. DAMAGING WIND AND LARGE HAIL WOULD BE THE MAIN SEVERE THREAT. A FEW RIVERS ACROSS SOUTHEAST MINNESOTA INTO WESTERN WISCONSIN REMAIN HIGHER THAN NORMAL DUE TO RECENT HEAVY RAINS. ALTHOUGH NO FLOODING IS OCCURRING...THE RIVERS WILL BE RUNNING FAIRLY SWIFT AND THEREFORE CAUTION SHOULD BE USED IF VENTURING NEAR OR ON THESE RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SUNDAY THROUGH SUNDAY EVENING AS AN UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WORK SLOWLY THROUGH THE REGION. WHILE WIDESPREAD HEAVY RAIN IS NOT EXPECTED...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE WITH A FEW OF THE THUNDERSTORM CLUSTERS. THIS MAY CAUSE SOME RUNOFF ON THE SATURATED SOILS AND RESULTANT RISES ON RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY NOT BE NEEDED BUT SPOTTER GROUPS MAY WANT TO MONITOR LATEST FORECASTS FOR THIS AFTERNOON INTO TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055- 151000- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED- RICHLAND-VERNON-WINNESHIEK-WINONA- 535 AM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE NORTHERN PLAINS INTO THE REGION BY LATER THIS AFTERNOON FOR A CHANCE OF THUNDERSTORMS. THERE MAY BE ENOUGH INSTABILITY AND WIND SHEAR THROUGH THE ATMOSPHERE TO PRODUCE A FEW SEVERE STORMS. DAMAGING WIND AND LARGE HAIL WOULD BE THE MAIN SEVERE THREAT. SIGNIFICANT RIVER FLOODING WILL CONTINUE FOR MANY RIVERS ACROSS THE AREA AS RUNOFF FROM RECENT HEAVY RAINS CONTINUES. MANY ROADS NEAR THESE RIVERS WILL CONTINUE TO BE CLOSED DUE TO THE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SUNDAY THROUGH SUNDAY EVENING AS AN UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WORKS SLOWLY THROUGH THE REGION. WHILE WIDESPREAD HEAVY RAIN IS NOT EXPECTED...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE WITH A FEW OF THE THUNDERSTORM CLUSTERS. THIS MAY DELAY SOME CRESTS ON AREA RIVERS...OR CAUSE QUICK RUNOFF ON THE SATURATED SOILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON INTO THIS EVENING. IN ADDITION...ANY RAINFALL OR FLOODING REPORTS WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ061-151000- GRANT- 535 AM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF SOUTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE NORTHERN PLAINS INTO THE REGION BY LATER THIS AFTERNOON FOR A CHANCE OF THUNDERSTORMS. THERE MAY BE ENOUGH INSTABILITY AND WIND SHEAR THROUGH THE ATMOSPHERE TO PRODUCE A FEW SEVERE STORMS. DAMAGING WIND AND LARGE HAIL WOULD BE THE MAIN SEVERE THREAT. MANY ROADS REMAIN CLOSED IN GRANT COUNTY AND A STATE OF EMERGENCY IS IN EFFECT THERE AS THE COUNTY RECOVERS FROM HEAVY RAINS ON THURSDAY AND THURSDAY EVENING. ANY ADDITIONAL HEAVIER RAINFALL THIS AFTERNOON AND OVERNIGHT MAY EXACERBATE THESE FLOOD CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SUNDAY THROUGH SUNDAY EVENING AS AN UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WORKS SLOWLY THROUGH THE REGION. WHILE WIDESPREAD HEAVY RAIN IS NOT EXPECTED...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE WITH A FEW OF THE THUNDERSTORM CLUSTERS. THIS AGAIN MAY EXASPERATE FLOODING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON INTO THIS EVENING. IN ADDITION...ANY RAINFALL OR FLOODING REPORTS WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DAS
In the hours before
Local storm report, Jun 14, 3:14 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
314 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 2 W OELWEIN 42.68N 91.95W
06/14/2008 E0.75 INCH FAYETTE IA TRAINED SPOTTER
SPOTTER REPORTED THREE FOURTHS OF AN INCH SIZE HAIL 2
MILES WEST OF OELWEIN.
&&
DTJLocal storm report, Jun 14, 3:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
342 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 1 NW PLATTEVILLE 42.75N 90.49W
06/14/2008 M0.50 INCH GRANT WI LAW ENFORCEMENT
&&
MWLocal storm report, Jun 14, 3:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
343 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 3 N PLATTEVILLE 42.78N 90.48W
06/14/2008 E0.75 INCH GRANT WI TRAINED SPOTTER
TRAINED SPOTTER REPORTED 3/4 INCH SIZE HAIL 3 MILES NORTH
OF PLATTEVILLE.
&&
DTJLocal storm report, Jun 14, 3:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
345 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST EDGEWOOD 42.64N 91.40W
06/14/2008 M53.00 MPH CLAYTON IA CO-OP OBSERVER
SUSTAINED WINDS AROUND 35 MPH
&&
MWThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:48 PM CDT | Flash Flood Warning | ARX | Grant | 2 hr |
| Jun 14, 4:27 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 48 min |
| Jun 14, 4:40 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.